# SDR CA140612002

- Difficulty date: June 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,690 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Exhaust Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) EXHAUST VALVE STUCK OPEN. CYLINDER REMOVED AND REPAIRED IN ENGINE REPAIR FACILITY.  REMAINING 3 CYLINDER EXHAUST VALVES CLEANED THROUGH EXHAUST PORT ACCESS. TO BE DETERMINED WHETHER VALVES NEED TO BE REMOVED TO HONE EXHAUST VALVE GUIDE.
